# SDR F3LA2021050600036

- Difficulty date: May 6, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N713FR
- Make and model: Airbus A321-211
- Aircraft serial: 7286
- Aircraft time: 15,526 hours, 6,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DESCREPENCY: EPSU BATTERIES 12WL AND 15WL FAILED EPSU SYSTEM TEST. CORRECTIVE ACTION: REPLACED EPSU BATTERIES 12WL &  15WL REF AMM 33-51-38-04 CONF 00 OPS TEST GOOD AT THIS TIME
